# SDR QXEA2021081700410

- Difficulty date: August 17, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 22,383 hours, 24,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 2661605
- Condition: Inoperative
- Location: Fwd Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY MEGAPHONE FAILED OPERATIONAL CHECK. TASK CARD 256000206. REPLACED BATTERY.
